MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000000398

Медицинская библиотека · ACG case reports journal · 2020

Apetamin Hepatotoxicity: Potential Consequences of Purchasing a Body Enhancement Drug Off the Internet.

Garland Victoria, Kumar Anita, Theisen Brian, Borum Marie L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report Apetamin (cyproheptadine lysine and vitamin syrup), a non-US Food and Drug Administration-approved weight gain supplement, causing drug-induced autoimmune hepatitis. A 40-year-old previously healthy woman presented with fatigue, right-sided abdominal discomfort, and jaundice 6 weeks after starting Apetamin, which she learned from social media for figure augmentation. Labs were significant for elevated transaminases, positive smooth muscle antibody, and increased immunoglobulins. Biopsy indicated drug-induced autoimmune hepatitis. Symptoms improved with prednisone, azathioprine, and stopping Apetamin which contains cyproheptadine, a known hepatotoxin. The case reveals the influence of social media and its impact on health and the importance of a complete drug history.

Для цитирования: Garland Victoria, Kumar Anita, Theisen Brian, Borum Marie L. Apetamin Hepatotoxicity: Potential Consequences of Purchasing a Body Enhancement Drug Off the Internet.. ACG case reports journal. 2020. DOI: 10.14309/crj.0000000000000398.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.